Alert archive / Pennsylvania / Lake Effect Snow Watches in 2012
Lake Effect Snow Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow watch at Jan 17, 2012, 6:48 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Jan 17, 2012, 11:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 17, 2012, 6:48 AM EST (11:48 UTC)
- In effect from
- Jan 17, 2012, 11:00 PM EST
- Expired
- Jan 17, 2012, 3:14 PM EST
- In force
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 11.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS41 KCLE 171148 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 648 AM EST TUE JAN 17 2012 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON... .LOW PRESSURE WILL TRACK THROUGH THE CENTRAL GREAT LAKES TODAY AND PULL A STRONG COLD FRONT THROUGH THE REGION. BANDS OF LAKE EFFECT SNOW ARE EXPECTED TO DEVELOP IN THE NORTHWESTERLY FLOW OVER LAKE ERIE. THE LAKE EFFECT SNOW WILL BECOME HEAVY AT TIMES DOWNWIND OF THE LAKE FROM LATE TONIGHT INTO THE DAY ON WEDNESDAY. THE HEAVIEST SNOW IS EXPECTED ACROSS THE HIGHER TERRAIN OF ERIE AND CRAWFORD COUNTIES. PAZ002-003-172115- /O.NEW.KCLE.LE.A.0002.120118T0400Z-120118T2100Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 648 AM EST TUE JAN 17 2012 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON. * ACCUMULATIONS....LOCALIZED AMOUNTS OVER 8 INCHES ARE POSSIBLE. * TIMING...SNOW WILL INTENSIFY AFTER MIDNIGHT TONIGHT AND CONTINUE INTO WEDNESDAY...COMING TO AN END BY WEDNESDAY EVENING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TONIGHT WILL DECREASE TO 10 TO 20 MPH ON WEDNESDAY. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS LATE TONIGHT INTO WEDNESDAY. * TEMPERATURES...FALLING FROM THE UPPER 20S TONIGHT INTO THE LOW 20S ON WEDNESDAY MORNING. * VISIBILITIES...VISIBILITIES WILL BE REDUCED IN THE HEAVIER SNOW BANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
1 follow-up statement
913 WWUS41 KCLE 172014 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 314 PM EST TUE JAN 17 2012 PAZ002-003-180500- /O.UPG.KCLE.LE.A.0002.120118T0400Z-120118T2100Z/ /O.NEW.KCLE.LE.Y.0002.120118T0500Z-120118T2100Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 314 PM EST TUE JAN 17 2012 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. * ACCUMULATIONS....4 TO LOCALLY 6 INCHES WHERE BANDS PERSIST. * TIMING...LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. LAKE EFFECT SNOW BANDS MAY BE AT THEIR WORST TOWARD MORNING AND DURING THE WEDNESDAY MORNING RUSH HOUR. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH AFTER MIDNIGHT. AFTER DAWN WEDNESDAY...WINDS WILL BE NORTHWEST AROUND 15 MPH WITH GUSTS TO 30 MPH. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS OVERNIGHT INTO WEDNESDAY. * TEMPERATURES...IN THE MID 20S. * VISIBILITIES...VISIBILITIES WILL BE REDUCED SIGNIFICANTLY IN HEAVIER BANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ001-180500- /O.NEW.KCLE.LE.Y.0002.120118T0500Z-120118T2100Z/ NORTHERN ERIE- INCLUDING THE CITY OF...ERIE 314 PM EST TUE JAN 17 2012 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST WEDNESDAY. * ACCUMULATIONS....3 TO LOCALLY 6 INCHES WHERE BANDS PERSIST. * TIMING...LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT. LAKE EFFECT SNOW BANDS MAY BE AT THEIR WORST TOWARD MORNING AND DURING THE WEDNESDAY MORNING RUSH HOUR. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. AFTER DAWN WEDNESDAY...WINDS WILL BE NORTHWEST AROUND 15 MPH WITH GUSTS TO 30 MPH. * IMPACTS...TRAVEL WILL BECOME HAZARDOUS OVERNIGHT INTO WEDNESDAY. * TEMPERATURES...IN THE UPPER 20S. * VISIBILITIES...VISIBILITIES WILL BE REDUCED SIGNIFICANTLY IN HEAVIER BANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
What forecasters said that day
The local office's own words before this lake effect snow watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow watch went out at Jan 17, 4:25 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jan 17, 4:25 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
425 AM EST TUE JAN 17 2012
.SYNOPSIS...
LOW PRESSURE WILL TRACK FROM THE MID MISSISSIPPI VALLEY ACROSS
SOUTHEAST MICHIGAN TODAY. THIS SYSTEM WILL PULL A STRONG COLD FRONT
ACROSS THE AREA THIS EVENING BEFORE TRACKING TOWARDS THE NEW ENGLAND
STATES ON WEDNESDAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE
SOUTHERN LAKES REGION ON WEDNESDAY FOLLOWED BY ANOTHER CLIPPER AND
ASSOCIATED COLD FRONT LATE THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN ELONGATED AREA OF LOW PRESSURE IS LOCATED ACROSS ILLINOIS THIS
MORNING WITH A WARM FRONT EXTENDING EASTWARD TO LAKE ERIE AND A COLD
FRONT EXTENDING BACK TO OKLAHOMA. TEMPERATURES ACROSS NORTHERN OHIO
HAVE SURGED INTO THE UPPER 40S TO NEAR 50 DEGREES AND MOST LOCATIONS
CAN EXPECT TO TOP THE 50 DEGREE MARK THIS MORNING BEFORE A STRONG
COLD FRONT COMES THROUGH DURING THE AFTERNOON. SHOWERS HAVE FILLED
IN AHEAD OF THE LOW WITH THUNDERSTORMS ALONG BOTH THE WARM AND COLD
FRONT...WITH A SECONDARY AREA OF THUNDERSTORMS IN EXTREME SW OHIO
ALONG THE LOW LEVEL JET. HAVE INCLUDED A CHANCE OF THUNDERSTORMS
ACROSS THE WESTERN CWA THIS MORNING BEFORE THE ELEVATED INSTABILITY
GETS PINCHED OFF TO THE SOUTH AND THE SYSTEM STARTS TO OCCLUDE.
NUMEROUS SHOWERS ARE EXPECTED THROUGH MUCH OF THE MORNING...WITH A
BREAK POSSIBLE AHEAD OF THE COLD FRONT WHERE SHOWERS WILL FILL BACK
IN THIS AFTERNOON. GIVEN THE VERY WARM AIRMASS IN PLACE...WE WILL BE
APPROACHING EVENING BEFORE THE BOUNDARY LAYER COOLS ENOUGH TO
SUPPORT A CHANGE OVER TO SNOW. SOUTHWESTERLY WINDS WILL BE BREEZY IN
THE WARM SECTOR TODAY WITH SOUTHERLY WINDS NEAR 20 MPH AND GUSTS TO
30 MPH. WE WILL BE MONITORING WINDS ALONG THE FRONT FOR ANY INTENSE
SHOWERS THAT MIGHT ATTEMPT TO BRING STRONGER WINDS DOWN TO THE
SURFACE AND WOULD NOT BE SURPRISED TO SEE A FEW CONVECTIVE GUSTS TO
45 MPH.
RAIN WILL BE ANOTHER CONCERN TODAY GIVEN THE SATURATED SOIL
CONDITIONS AND RECENT SNOWMELT IN PORTIONS OF THE FORECAST AREA.
RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE POSSIBLE TODAY...WITH
LOCALLY HIGHER AMOUNTS IF WE SEE ANY DEGREE OF TRAINING ALONG THE
WARM FRONT. THIS COULD LEAD TO PONDING OF WATER IN LOW LYING AREA
AND RISES ARE EXPECTED ON AREA RIVERS AND CREEKS. SOME RIVERS MAY
REACH FLOOD STAGE OVER THE NEXT 48 HOURS AS WATER CHANNELS INTO AREA
WATERWAYS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
THE COLD FRONT WILL HAVE JUST ABOUT CLEARED THE FORECAST AREA BY
THIS EVENING WITH COLDER AIR SETTLING OVER THE AREA OVERNIGHT.
OUTSIDE OF THE SNOW BELT...SCATTERED SNOW SHOWERS WILL BE POSSIBLE
THROUGH THE EVENING HOURS AS LOW LEVELS RAPIDLY COOL BEFORE
MID-LEVEL MOISTURE EXITS WITH THE DEPARTING SYSTEM. THE COLUMN WILL
QUICKLY BECOME TOO DRY TO SUPPORT MUCH IN THE WAY OF ADDITIONAL
SNOWFALL AND ANY ACCUMULATIONS ARE EXPECTED TO BE MINOR. FOR THE
SNOW BELT WE WILL SEE TEMPERATURES COOL ENOUGH FOR LAKE EFFECT TO
RAMP UP BETWEEN 03-06Z WED. GOOD INSTABILITY DEVELOPS OVER THE LAKE
FOR MOST OF THE OVERNIGHT HOURS AND EXTENDS UP INTO THE FAVORABLE
SNOW GROWTH REGION. EQUILIBRIUM LEVELS OF 8-10K FEET WILL START TO
DECREASE AFTER 12Z WED WITH A SHORTWAVE RIDGE ALREADY OVERHEAD BY
18Z WED. EVEN LOW LEVEL MOISTURE HAS A HARD TIME HOLDING ON OVER
LAKE ERIE DURING THE DAYTIME HOURS ALTHOUGH THE BUILDING RIDGE IS
EXPECTED TO BRIEFLY ENHANCE LOW LEVEL CONVERGENCE INTO MAINLY NW
PENNSYLVANIA. WE ARE REALLY ONLY LOOKING AT ABOUT A 6-9 HOUR WINDOW
OF GOOD LAKE EFFECT BEFORE MOISTURE EXITS. LAKE EFFECT DURING THIS
WINDOW IS EXPECTED TO BE CHARACTERIZED BY SMALLER MULTI-BANDS WITHIN
THE NORTHWEST FLOW WITH THE HIGHER ACCUMULATIONS EXPECTED OVER THE
TERRAIN. LOW LEVEL CONVERGENCE ALSO APPEARS TO BE SOMEWHAT ENHANCED
TOWARDS ASHTABULA/NW PA DURING THE EARLY PART OF THE EVENT AND THIS
IS WHERE THE HIGHEST ACCUMS WILL BE FOCUSED. AT THIS TIME WE ARE
GENERALLY LOOKING FOR 3 TO 6 INCHES IN PORTIONS OF THE SNOWBELT WITH
LOCALLY HIGHER AMOUNTS TOWARDS 8 INCHES IN NW PENNSYLVANIA. AT THIS
TIME HAVE DECIDED NOT TO ISSUE A LAKE EFFECT SNOW WATCH BUT
ADVISORIES WILL LIKELY BE NEEDED AND CAN NOT RULE OUT A FEW COUNTIES
IN NEED OF A WARNING.
ANOTHER CLIPPER IS EXPECTED TO PASS NORTH OF THE STATE ON THURSDAY
PULLING ANOTHER SHOT OF VERY COLD AIR OVER THE REGION. MODELS SHOW
850MB TEMPS OVER LAKE ERIE COOLING TO AT LEAST -16C ON THURSDAY
NIGHT AVAILABLE MOISTURE IS VERY UNCERTAIN WITH SOME MODELS SHOWING
A DEEP LAYER OF DRY AIR WRAPPING INTO THE SYSTEM. FOR NOW WE WILL
CARRY 50-70 PERCENT POPS IN THE SNOWBELT BUT ANY LAKE EFFECT SNOW IS
AGAIN EXPECTED TO BE A VERY QUICK SHOT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
BIG CHANGES IN THE GFS MODEL RUN AND LONG RANGE TEMPERATURE GUIDANCE
THIS MORNING. THE GFS IS TRENDING TOWARD A MUCH COLDER SOLUTION FOR
THE WEEKEND. SREF WOULD SUGGEST THAT IT IS LEANING IN THE DIRECTION
OF THE EUROPEAN AT THIS TIME WITH A ZONAL FLOW ALOFT. SINCE THE GFS
IS MAKING SUCH A RADICAL CHANGE THIS MORNING...WILL SIDE MORE TOWARD
THE EUROPEAN UNTIL I SEE SOME CONSISTENCY. EARLIER RUNS HAD A MILD
SCENARIO PAINTED FOR THE WEEKEND BUT THE GFS CAME IN WITH MUCH
COLDER TEMPERATURES THAN THE EUROPEAN.
IN THE MEAN TIME...ZONAL FLOW WILL OCCUR OVER THE WEEKEND IN THE
UPPER LEVELS OF THE ATMOSPHERE KEEPING THE POLAR JET STREAM NORTH OF
THE REGION. STILL LOOKING AT WARM FRONT APPROACHING THE AREA ON
MONDAY. TEMPERATURES THROUGH THE PERIOD WARM INTO THE 40S SATURDAY
AND SUNDAY AND GO SLIGHTLY COOLER ON MONDAY AS A WEAK WAVE MOVES BY
JUST NORTH OF THE AREA AND SENDS A WEAK COLD FRONT SOUTH ACROSS THE
AREA.
PRECIPITATION WILL TAPER OFF ON SATURDAY AND THEN REMAIN DRY UNTIL
MONDAY AS A WEAK RIDGE BUILDS EAST ACROSS THE AREA. COLD FRONT LIFTS
BACK NORTH AS A WARM FRONT LATE MONDAY AND BRINGS ANOTHER CHANCE FOR
SOME RAIN DURING THE DAY.
&&
.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
MODELS IN FAIRLY GOOD AGREEMENT MOVING LOW PRESSURE SYSTEM
CURRENTLY OVER NE MISSOURI...INTO SE LOWER MICHIGAN BY DAYBREAK
TUESDAY. AS LOW APPROACHES THE CIGS AND VIS WILL DROP TO IFR
ACROSS ENTIRE AREA IN RAIN AND BR. ALL PRECIP SHOULD REMAIN RAIN
AS EXPECT SLOWLY RISING TEMPS OVERNIGHT AHEAD OF APPROACHING WARM
FRONT.
CONDITIONS IMPROVE SLOWLY THROUGH THE DAY. STRONG COLD FRONT WILL
MOVE INTO ACROSS THE AREA TOMORROW AFTERNOON/EVENING. WINDS WILL
TURN TO THE WEST WITH GUSTS NEAR 30 KNOTS BEHIND THE FRONT.
.OUTLOOK...NON VFR EXPECTED THROUGH TUESDAY NIGHT AS RAIN CHANGES
TO SNOW...AND INTO WED FOR THE SNOWBELT. NON VFR MAY RETURN FOR
THU.
&&
.MARINE...
WILL BE HOISTING GALE WARNING FOR MAINLY TONIGHT AS IT WILL BE A
SHORT LIVED EVENT. WINDS PICK UP IN INTENSITY AFTER COLD FRONTAL
PASSAGE. EXPECTING WINDS OUT OF THE SOUTH TODAY AND SHOULD BE STRONG
ENOUGH FOR SMALL CRAFT ADVISORIES ON THE LAKE UNTIL THIS EVENING.
WINDS WILL BECOME SUSTAINED AT 35 TO 40 ON THE LAKE WITH HIGHER
GUSTS BUT WE WILL BE BASING WARNING ON SUSTAINED GALES WITH THIS
SYSTEM.
THE GALES WILL BE SHORT LIVED TONIGHT AS WINDS DIE DOWN RATHER
QUICKLY BY MORNING.
WILL LIKELY NEED SMALL CRAFT ADVISORIES AGAIN ON THURSDAY BEFORE
DIMINISHING GOING INTO THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 7 AM EST WEDNESDAY FOR
LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...LOMBARDY
AVIATION...DJB
MARINE...LOMBARDYHazardous weather outlook, Jan 16, 10:42 AM EST, 20 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1042 AM EST MON JAN 16 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-171545- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1042 AM EST MON JAN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LAKE EFFECT SNOW WILL DEVELOP BEHIND A STRONG COLD FRONT ON TUESDAY NIGHT. THERE IS THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS IN THE SNOW BELT. PLEASE STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION. RISES ARE EXPECTED ON AREA RIVERS AGAIN THIS WEEK WITH FLOODING POSSIBLE BY THIS WEEKEND. WIDESPREAD RAINFALL IS EXPECTED ON MONDAY NIGHT AND TUESDAY WITH TOTALS RANGING FROM A QUARTER TO THREE QUARTERS OF AN INCH. TEMPERATURES WILL CLIMB TO WELL ABOVE NORMAL NEXT WEEKEND AND THE COMBINATION OF THIS RECENT RAINFALL...MELTING SNOWPACK AND SATURATED SOILS MAY LEAD TO FLOODING OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-171545- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1042 AM EST MON JAN 16 2012 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:12 PM EST | Wind Advisory | CLE | Erie | 7 hr |
| Jan 17, 3:14 PM EST | Lake Effect Snow Advisory | CLE | Crawford, Erie | 20 hr |
| Jan 17, 5:01 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Erie | 59 min |
Nearby
Lake Effect Snow Watches in Pennsylvania, 2012Every lake effect snow watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.